Stationary waves on cylindrical fluid jets

Awati K.M. and Howes T. (1996) Stationary waves on cylindrical fluid jets. American Journal of Physics, 64 6: 808-811. doi:10.1119/1.18180

Author Awati K.M.
Howes T.
Title Stationary waves on cylindrical fluid jets
Journal name American Journal of Physics   Check publisher's open access policy
ISSN 0002-9505
Publication date 1996-01-01
Year available 1996
Sub-type Article (original research)
DOI 10.1119/1.18180
Open Access Status Not yet assessed
Volume 64
Issue 6
Start page 808
End page 811
Total pages 4
Place of publication WOODBURY
Language eng
Subject 3100 Physics and Astronomy
Abstract An obstacle in the path of a water jet emerging from a tap gives rise to a stationary wave pattern upstream of the obstacle. In this paper, the wavelengths and the damping coefficients of these waves are calculated for various jet radii and velocities. The calculations indicate that the wavelength decreases and the damping coefficient increases with increasing jet velocity, in qualitative agreement with observations.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 15:03:24 EST by System User